# SDR SWAA2013030613356

- Difficulty date: February 25, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 29,122 hours, 16,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6547951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT, AFT SCUFF PLATE, BROKEN AND CRACKED AT MULTIPLE LOCATIONS OF UPPER AND LOWER FLANGE.  REPAIRED SCUFF PLATE PER EA.
